Publicado

1994-01-01

On exhaustive vector measures

Palabras clave:

Closed graph theorems, spaces Tr and Ar, barrelled spaces, finitely (countably) additive vector measure, bounded vector measure, exhaustive vector measure (es)

Descargas

Autores/as

  • Juan Carlos Ferrando Universidad Politécnica
  • Manuel López-Pellicer Universidad Politécnica

Certain conditions related with the De Wilde and Valdivia closed graph theorems enable us to guarantee the exhaustivity of certain bounded vector measures. To obtain some of the e conditions we show incidentally that  the bounded countably valued scalar function space with the supremum norm is ultrabornological.

Cómo citar

APA

Ferrando, J. C., & López-Pellicer, M. (1994). On exhaustive vector measures. Revista Colombiana de Matemáticas, 28(1), 13-21. Recuperado a partir de https://revistas.unal.edu.co/index.php/recolma/article/view/33461

ACM

[1]
Ferrando, J.C. y López-Pellicer, M. 1994. On exhaustive vector measures. Revista Colombiana de Matemáticas. 28, 1 (ene. 1994), 13-21.

ACS

(1)
Ferrando, J. C.; López-Pellicer, M. On exhaustive vector measures. rev.colomb.mat 1994, 28, 13-21.

ABNT

FERRANDO, J. C.; LÓPEZ-PELLICER, M. On exhaustive vector measures. Revista Colombiana de Matemáticas, [S. l.], v. 28, n. 1, p. 13-21, 1994. Disponível em: https://revistas.unal.edu.co/index.php/recolma/article/view/33461. Acesso em: 27 nov. 2021.

Chicago

Ferrando, Juan Carlos, y Manuel López-Pellicer. 1994. «On exhaustive vector measures». Revista Colombiana de Matemáticas 28 (1):13-21. https://revistas.unal.edu.co/index.php/recolma/article/view/33461.

Harvard

Ferrando, J. C. y López-Pellicer, M. (1994) «On exhaustive vector measures», Revista Colombiana de Matemáticas, 28(1), pp. 13-21. Disponible en: https://revistas.unal.edu.co/index.php/recolma/article/view/33461 (Accedido: 27noviembre2021).

IEEE

[1]
J. C. Ferrando y M. López-Pellicer, «On exhaustive vector measures», rev.colomb.mat, vol. 28, n.º 1, pp. 13-21, ene. 1994.

MLA

Ferrando, J. C., y M. López-Pellicer. «On exhaustive vector measures». Revista Colombiana de Matemáticas, vol. 28, n.º 1, enero de 1994, pp. 13-21, https://revistas.unal.edu.co/index.php/recolma/article/view/33461.

Turabian

Ferrando, Juan Carlos, y Manuel López-Pellicer. «On exhaustive vector measures». Revista Colombiana de Matemáticas 28, no. 1 (enero 1, 1994): 13-21. Accedido noviembre 27, 2021. https://revistas.unal.edu.co/index.php/recolma/article/view/33461.

Vancouver

1.
Ferrando JC, López-Pellicer M. On exhaustive vector measures. rev.colomb.mat [Internet]. 1 de enero de 1994 [citado 27 de noviembre de 2021];28(1):13-21. Disponible en: https://revistas.unal.edu.co/index.php/recolma/article/view/33461

Descargar cita

Descargas

Los datos de descargas todavía no están disponibles.

Visitas a la página del resumen del artículo

68